# SDR DHL2000801120

- Difficulty date: May 30, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT 3 RT TRACK WORN AND CORRODED FROM STA 1490.0 TO STA 1540.  REMOVED DAMAGED TRACK PER SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-1-8B.  INSTALLED NEW TRACK PER SRM 51-3-0.
